Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 167, NWS Bismarck, ND
NWS Bismarck, ND issued this severe thunderstorm warning at Jul 3, 2018, 5:03 AM CDT for 5 counties in North Dakota. It was in force for 57 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 3, 2018, 5:03 AM CDT (10:03 UTC)
- Expired
- Jul 3, 2018, 6:00 AM CDT
- In force
- 57 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 80.0 mph
Counties Burleigh County, ND, Emmons County, ND, Grant County, ND, Morton County, ND, Sioux County, ND
The radar
The Bismarck radar (KBIS), 41 km from the middle of the area, began a volume at 10:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 3, 5:14 AM CDT | TSTM WND GST 62 | 2 Wnw Lincoln, ND | NWS ASOS. |
| Jul 3, 5:15 AM CDT | TSTM WND GST 66 | 4 S Mandan, ND | AWOS STATION Y19, 4 S MANDAN. |
| Jul 3, 5:18 AM CDT | TSTM WND DMG | 1 Ssw Bismarck, ND | SMALL TO MEDIUM SIZE TREE DOWNED (UPROOTED). TIME IS ESTIMATED BASED ON RADAR DATA. |
| Jul 3, 5:18 AM CDT | TSTM WND DMG | 1 Ssw Bismarck, ND | SMALL TO MEDIUM SIZE TREE DOWNED (UPROOTED). TIME IS ESTIMATED BASED ON RADAR DATA. |
| Jul 3, 5:25 AM CDT | TSTM WND GST 59 | 8 N Selfridge, ND | MESONET STATION TTKN8, 8 N SELFRIDGE. |
| Jul 3, 5:30 AM CDT | TSTM WND DMG | 1 Ne Kintyre, ND | PICTURES OF EXTENSIVE DAMAGE TO A FARM HOME. THREE BUILDINGS DOWN, WITH MANY BROKEN TREES. TIME OF DAMAGE WAS ESTIMATED BASED ON RADAR DATA. |
| Jul 3, 5:47 AM CDT | TSTM WND GST 91 | 2 E Moffit, ND | MESONET STATION TS633, 2 E MOFFIT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 3, 1:59 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 10.1 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 86 J/kg
- Mixed-layer CIN
- -47 J/kg
- Mixed-layer LCL
- 2084 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
460
WUUS53 KBIS 031003
SVRBIS
NDC015-029-037-059-085-031100-
/O.NEW.KBIS.SV.W.0167.180703T1003Z-180703T1100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
503 AM CDT TUE JUL 3 2018
The National Weather Service in Bismarck has issued a
* Severe Thunderstorm Warning for...
Sioux County in south central North Dakota...
Southern Burleigh County in south central North Dakota...
Eastern Morton County in south central North Dakota...
Southeastern Grant County in south central North Dakota...
Emmons County in south central North Dakota...
* Until 600 AM CDT/500 AM MDT/.
* At 503 AM CDT/403 AM MDT/, severe thunderstorms were located along
a line extending from 5 miles north of Mcdowell Dam Recreation Area
to 11 miles west of Hazelton to near Cannon Ball to 5 miles west of
Fort Yates, moving east at 55 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
* Locations impacted include...
Bismarck, Mandan, Linton, Fort Yates, Selfridge, Lincoln,
Strasburg, Hazelton, Menoken, Sterling, Solen, Hague, Westfield,
Cannon Ball, Braddock, St. Anthony, Shields, Prairie Knights
Resort, Lake Harmon and Mcdowell Dam Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4646 10115 4698 10111 4698 10007 4664 10008
4663 9991 4629 9992 4628 9988 4594 9988
4595 10150
TIME...MOT...LOC 1003Z 276DEG 50KT 4691 10060 4648 10052 4641 10055
4612 10074
HAIL...1.25IN
WIND...80MPH
$$
SAVADEL2 follow-up statements
782
WWUS53 KBIS 031026
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
526 AM CDT TUE JUL 3 2018
NDC015-029-037-059-085-031100-
/O.CON.KBIS.SV.W.0167.000000T0000Z-180703T1100Z/
Sioux ND-Burleigh ND-Morton ND-Grant ND-Emmons ND-
526 AM CDT TUE JUL 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM
CDT/500 AM MDT/ FOR SIOUX...SOUTHERN BURLEIGH...EASTERN MORTON...
EASTERN GRANT AND EMMONS COUNTIES...
At 523 AM CDT/423 AM MDT/, severe thunderstorms were located along a
line extending from 5 miles north of Sterling to 4 miles southeast of
Hazelton to 8 miles north of Linton to 9 miles east of Fort Yates,
moving east at 60 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated. At the Bismarck airport a wind gust to 62
mph was observed at 514 am CDT and a gust to 66 mph was
observed at the Mandan airport.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Bismarck, Mandan, Linton, Fort Yates, Selfridge, Lincoln, Strasburg,
Hazelton, Menoken, Sterling, Solen, Hague, Westfield, Cannon Ball,
Braddock, St. Anthony, Shields, Prairie Knights Resort, Lake Harmon
and Mcdowell Dam Recreation Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4648 10109 4698 10109 4698 10007 4664 10008
4663 9991 4629 9992 4628 9988 4595 9988
4595 10131
TIME...MOT...LOC 1023Z 276DEG 50KT 4689 10028 4646 10020 4639 10023
4610 10042
HAIL...1.25IN
WIND...80MPH
$$
SAVADEL450
WWUS53 KBIS 031043
SVSBIS
Severe Weather Statement
National Weather Service Bismarck ND
543 AM CDT TUE JUL 3 2018
NDC037-059-031051-
/O.CAN.KBIS.SV.W.0167.000000T0000Z-180703T1100Z/
Morton ND-Grant ND-
543 AM CDT TUE JUL 3 2018
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MORTON AND EASTERN
GRANT COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 AM CDT for
south central and southeastern North Dakota.
LAT...LON 4637 10064 4641 10066 4643 10059 4650 10058
4652 10054 4657 10059 4659 10056 4664 10066
4668 10064 4665 10073 4669 10076 4669 10077
4698 10089 4698 10007 4664 10008 4663 9991
4629 9992 4628 9988 4595 9989 4595 10101
TIME...MOT...LOC 1041Z 276DEG 50KT 4687 9997 4644 9989 4637 9992 4608
10012
$$
NDC015-029-085-031100-
/O.CON.KBIS.SV.W.0167.000000T0000Z-180703T1100Z/
Sioux ND-Burleigh ND-Emmons ND-
543 AM CDT TUE JUL 3 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 AM CDT
FOR EASTERN SIOUX...SOUTHERN BURLEIGH AND EMMONS COUNTIES...
At 541 AM CDT, severe thunderstorms were located along a line
extending from near Steele to 7 miles southwest of Napoleon to 15
miles southeast of Braddock to 4 miles southeast of Strasburg, moving
east at 60 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Linton, Fort Yates, Selfridge, Strasburg, Hazelton, Menoken,
Sterling, Hague, Westfield, Cannon Ball, Braddock, Prairie Knights
Resort, Mcdowell Dam Recreation Area, Driscoll, Mckenzie, Temvik,
and Kintyre.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4637 10064 4641 10066 4643 10059 4650 10058
4652 10054 4657 10059 4659 10056 4664 10066
4668 10064 4665 10073 4669 10076 4669 10077
4698 10089 4698 10007 4664 10008 4663 9991
4629 9992 4628 9988 4595 9989 4595 10101
TIME...MOT...LOC 1041Z 276DEG 50KT 4687 9997 4644 9989 4637 9992 4608
10012
HAIL...1.00IN
WIND...80MPH
$$
SAVADELWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 4:28 AM CDT, 35 minutes earlier.
Area forecast discussion, Jul 3, 4:28 AM CDT, 35 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 428 AM CDT Tue Jul 3 2018 .UPDATE... Issued at 426 AM CDT Tue Jul 3 2018 Line of severe storms continues to march eastward. This update to acknowledge dropping some of the southwest counties out of the watch. So Dunn, Stark, Hettinger, Adams, Billings, Slope and Bowman counties are no longer in the watch. && .SHORT TERM...(Today and tonight) Issued at 327 AM CDT Tue Jul 3 2018 Currently, an area of strong to severe thunderstorms was moving east across southwestern North Dakota, and is expected to continue moving east across southern North Dakota. A severe thunderstorm watch is in effect until 9 am CDT for southern North Dakota counties. Farther north the showers and thunderstorms are not expected to be severe, but are also expected to move east across northern North Dakota early this morning. This complex of storms was associated with a strong cluster of upper level impulses moving out of Montana/Wyoming across the Dakotas and reaching the Red River Valley after daybreak. Meanwhile a surface warm front extended from a low in central South Dakota northeastward to near Fargo. This warm front and a strengthening southerly low level jet was established over eastern SD/NE into IA/MN. These features were associated with ongoing thunderstorms across South Dakota. This low level jet and warm frontal boundary is forecast to lift northward into southeastern ND and perhaps west of the James Valley. This would result in thunderstorms moving northward, perhaps merging with the western cluster of storms. Later today a building thermal ridge may help cap convection for the late morning and afternoon hours. Then tonight a cluster of strong upper level impulses move northeast across North Dakota as the upper low begins lifting northeast ward into Saskatchewan. Plenty of low level moisture with dewpoints in the 60-70F range will bring CAPE values of 2000-5000 J/kg this afternoon and evening. Vertical wind profiles show 50+ knots of 0-6km bulk shear. The Storm Prediction Center has placed much of southern North Dakota in a "Slight Risk" for severe weather for the today and tonight period, with a lesser "marginal risk" for the rest of the state. .LONG TERM...(Wednesday through Monday) Issued at 327 AM CDT Tue Jul 3 2018 Main concerns for the long term are chances for thunderstorms Wednesday morning, then a warming trend ensues into Saturday. On Wednesday (July 4th)...the frontal boundary that has been the focus of severe thunderstorms Monday night through Tuesday night will begin moving east as a cold front. At daybreak this cold front will be established across the central and eastern Dakotas, extending from central South Dakota to near Jamestown to the northern border of ND/MN. By around noon the front should be east of the Jamestown area with dry high pressure pushing in from the west. Meanwhile the main upper low will have lifted northeast into Saskatchewan with a trailing vort tail over northwestern ND and sweep northeast into Manitoba. Thus a chance of morning thunderstorms for northwestern and central ND, with clearing skies from west to east for a mostly sunny afternoon and a clear night for the 4th. Thursday through Saturday, an upper level western ridge builds behind the exiting of the strong upper low, and this ridge expands into the Plains. This should result in a shower and thunderstorm- free period with a warming trend. Look for highs Thursday from 75-85F, warming to 85-95 for Friday and Saturday. Another strong upper level shortwave moves east out of the Pacific Northwest Saturday/Saturday night, dampening the upper ridge and bringing chances of showers and thunderstorms to our area Saturday night, followed by a more zonal flow across our area Sunday and Monday. && .AVIATION...(For the 06Z TAFS through 06Z Tuesday night) Issued at 1241 AM CDT Tue Jul 3 2018 At 1230 AM CDT, scattered thunderstorms were moving into western ND from Montana and will move east across the state. Thunderstorm activity currently over the eastern Dakotas are forecast to continue and may redevelop up to the KJMS area. This area will likely become more widespread across central ND and last well into the afternoon hours Tuesday. Another round of thunderstorms are forecast to move into western ND again Tuesday night. VFR conditions should prevail except for a chance of MVFR ceilings associate with thunderstorms. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...JV SHORT TERM...JV LONG TERM...JV AVIATION...JV
Hazardous weather outlook, Jul 2, 10:03 PM CDT, 7 hours before
Hazardous Weather Outlook National Weather Service Bismarck ND 1003 PM CDT Mon Jul 2 2018 NDZ017>023-025-031>037-040>048-050-051-040315- McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-Wells-Foster- Golden Valley-Billings-Stark-Morton-Burleigh-Kidder-Stutsman- Slope-Hettinger-Grant-Bowman-Adams-Sioux-Emmons-Logan-La Moure- McIntosh-Dickey- 1003 PM CDT Mon Jul 2 2018 /903 PM MDT Mon Jul 2 2018/ This Hazardous Weather Outlook is for portions of northwest North Dakota, south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...Rest of Tonight Strong to severe thunderstorms are possible across the southern two-thirds of North Dakota tonight. Possible hazards are hail to golf ball size and wind gusts to 70 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorms are possible Tuesday and Tuesday night. Some storms may be severe, especially across south central and southeast North Dakota. The main threats are large hail and damaging winds. There is a chance of thunderstorms during the daytime hours Wednesday, Independence Day. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed across southern North Dakota tonight. NDZ001>005-009>013-040315- Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward- McHenry-Pierce- 1003 PM CDT Mon Jul 2 2018 This Hazardous Weather Outlook is for portions of north central North Dakota and northwest North Dakota. .DAY ONE...Rest of Tonight There is a chance of thunderstorms tonight, mainly after midnight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorms are possible Tuesday and Tuesday night. Some storms may be severe, especially across south central and southeast North Dakota. The main threats are large hail and damaging winds. There is a chance of thunderstorms during the daytime hours Wednesday, Independence Day. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed across south central and southeast North Dakota Tuesday. ZH
In the hours before
Local storm report, Jul 3, 3:28 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
328 AM CDT TUE JUL 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 AM TSTM WND GST HETTINGER MUNICIPAL AIR 46.01N 102.65W
07/03/2018 M58 MPH ADAMS ND ASOS
ASOS STATION HEI, HETTINGER MUNICIPAL
AIRPORT.
&&
JP MARTINLocal storm report, Jul 3, 3:36 AM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
336 AM CDT TUE JUL 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 AM TSTM WND GST 1 N MOTT 46.39N 102.33W
07/03/2018 E61 MPH HETTINGER ND MESONET
ND AG WEATHER NETWORK.
&&
JP MARTINLocal storm report, Jul 3, 4:01 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
401 AM CDT TUE JUL 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM TSTM WND GST GLEN ULLIN RGNL 46.81N 101.86W
07/03/2018 M67 MPH MORTON ND AWOS
AWOS STATION D57, GLEN ULLIN RGNL.
&&
JP MARTINLocal storm report, Jul 3, 4:15 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
415 AM CDT TUE JUL 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 AM TSTM WND GST 1 N HEART BUTTE DAM 46.61N 101.81W
07/03/2018 E70 MPH GRANT ND TRAINED SPOTTER
&&
JP MARTINLocal storm report, Jul 3, 4:37 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
437 AM CDT TUE JUL 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 AM TSTM WND GST ALMONT 46.73N 101.50W
07/03/2018 M74 MPH MORTON ND PUBLIC
TIME ESTIMATED BASED ON RADAR. RELAYED FROM
BROADCAST MEDIA.
&&
JP MARTINLocal storm report, Jul 3, 4:54 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
454 AM CDT TUE JUL 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 AM TSTM WND GST 4 SSW JUDSON 46.77N 101.33W
07/03/2018 M72 MPH MORTON ND MESONET
ND AG WEATHER NETWORK.
&&
JP MARTINThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 2, 7:02 PM CDT | Special Weather Statement | BIS | Stark | 43 min |
| Jul 2, 7:08 PM CDT | Severe Thunderstorm Warning | BIS | Hettinger, Stark | 67 min |
| Jul 2, 8:06 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger | 54 min |
| Jul 2, 8:23 PM CDT | Special Weather Statement | BIS | Morton | 37 min |
| Jul 2, 8:53 PM CDT | Severe Thunderstorm Warning | BIS | Grant | 67 min |
| Jul 2, 9:18 PM CDT | Special Weather Statement | BIS | Morton | 27 min |
| Jul 2, 9:42 PM CDT | Special Weather Statement | BIS | Burleigh | 48 min |
| Jul 2, 10:35 PM CDT | Special Weather Statement | BIS | Burleigh | 40 min |
| Jul 2, 11:58 PM CDT | Special Weather Statement | BIS | McKenzie | 47 min |
| Jul 3, 12:45 AM CDT | Special Weather Statement | BIS | Dunn, McKenzie | 45 min |
| Jul 3, 1:10 AM CDT | Severe Thunderstorm Warning | BIS | Billings, Golden Valley | 65 min |
| Jul 3, 1:12 AM CDT | Severe Thunderstorm Warning | BIS | Golden Valley, Slope | 63 min |
| Jul 3, 1:37 AM CDT | Severe Thunderstorm Warning | BIS | Bowman, Slope | 53 min |
| Jul 3, 2:18 AM CDT | Severe Thunderstorm Warning | BIS | Adams, Billings, Bowman, Hettinger, Slope, Stark | 57 min |
| Jul 3, 3:15 AM CDT | Severe Thunderstorm Warning | BIS | Adams, Grant, Hettinger, Morton, Sioux, Stark | 60 min |
| Jul 3, 3:51 AM CDT | Severe Thunderstorm Warning | BIS | Emmons, McIntosh | 54 min |
| Jul 3, 4:12 AM CDT | Severe Thunderstorm Warning | BIS | Adams, Burleigh, Grant, Morton, Sioux | 63 min |
| Jul 3, 5:30 AM CDT | Severe Thunderstorm Warning | BIS | Emmons, Kidder, Logan, McIntosh, Stutsman | 60 min |
| Jul 3, 6:13 AM CDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure, Logan, McIntosh, Stutsman | 62 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.